# SDR ASAA2013011193663

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 7,727 hours, 2,384 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ON GROUND.  ACCOMPLISHED QRH PROCEDURE.  NORMAL OPS.
